# SDR SWAA2021051343800

- Difficulty date: January 18, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Debonded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT / FABRICATED NEW BULK HEAD PANEL 141JW AT AFT CARGO COMPARTMENT FROM MATERIA A605G4W60144 DWG 453A2510 SHEET 12 REV .- PO 2020217534
